# SDR DALA2016070405091

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE RUDDER FLAME SPRAY LT & RT SIDE.  FLAME SPRAY ON RUDDER LT & RT SIDE WERE REPAIRED IAW ERA 092613-14MA, REV B AND SRM 51-70-1A, PARA 23.
